Join the 'Estraderm' group to help and get support from people like you.
We found 8 questions associated with the 'Estraderm' topic.
Posted 28 Feb 2015 by Newbie7566 • 1 answer
I had a total hysterectomy when I was 36, my ovaries were also taken. I was in surgical menopause for a week then put on Premarin for a few months which didn't suit me. I changed to the Estraderm Patch which was much better. I'm now 49 and have come off the patches after being advised to ...
Posted 22 May 2014 by Wibbs • 1 answer
I would like to use Utrogestan vaginally as I have high blood pressure and I am a vegetarian. Would I be better to use 100mg or 200mg?, I use the estraderm MX 25 patches continually . Would be grateful for any advice.
Posted 18 Apr 2014 by njkeegan • 1 answer
My health insurance does not want to cover after age 65 and doctor has hesitation, however, everything I can find does not match my data. Only use Estraderm patch--not progesterin. Most studies it is not natural Estraderm used and is also .6 or more and often not on women with total ...
Posted 26 Oct 2011 by pdowd1 • 1 answer
I can no longer get Estradiol Patch in Mexico. The pharmacy only sells Everol 50... which is much larger. Since I 've been using the Mexican product I have an increase in chin whishers and weight gain while not changing diet. Are they the same in strength?
Posted 2 Nov 2011 by www7 • 2 answers
I went to get my estraderm patches refilled today and was unable to get a refill. Was told by a lady at the pharmacy that they were no longer available. Has anyone else had this experience?
Posted 22 Jun 2011 by phyllis987 • 3 answers
Was on estraderm patch and it was wonderful for 25 years. Then is was discontinued. My Dr. prescribed Viville-dot. Now I can't sleep at night. The next one she is prescribing is Alora patch. I can't find any reviews on this patch. Seems like no one is uing it!
Posted 12 Nov 2010 by justsaying • 2 answers
after wearing the patch for some time i started taking the pill. I have started gaining weight. is it the pill or just something else
Posted 2 Jan 2011 by lmscott1739 • 1 answer
... developed some pretty bad skin irritation where I place the patch. Moving it around after 1-2 days seems to help, but is there anything else I can do to elevate this problem? The irritation starts with itching then turns to burning, of course after it's all over I am left with an ugly dark ...